# SDR DL76S060695

- Difficulty date: August 23, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N124DE
- Make and model: Boeing 767332
- Aircraft serial: 23438
- Aircraft time: 59,363 hours, 28,565 cycles
- System (JASC): 2565 · Escape Slide
- Part: Linkage
- Condition: Misinstalled
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE LT OFF WING ESCAPE SLIDE PER JIC 6075 THE TECHNICIAN FOUND THAT THE INTEGRATOR LOCK HANDLE HAD TO BE FORCED INTO THE SAFETY POSITION. UPON FURTHER INVESTIGATION IT WAS DETERMINED THAT SLIDE DOOR OPENING ACTUATOR LINKAGE LEVER WAS INSTALLED UPSIDE DOWN CAUSING BINDING BETWEEN THE LEVER AND LINKAGE CLEVIS. SUBSEQUENT INSPECTION OF THE RH SLIDE FOUND THE SAME CONDITION.    REFERENCE: ON ROUTINE JOBCARDS N613, N619 & JIC 6075, IPC 25-65-51-01
